Jump to content
Sign in to follow this  

Supercross New Orleans Sx Raceday Links

Recommended Posts

MonsterSX.jpg

DMXS Chat room (click the chat link on the left menu)

Practice should start at 12:30pm CDT

I use all three Livewire links, and bounce back and fourth when one link freezes up.

Live Timing & Scoring

Live Timing & Scoring

Live Timing & Scoring

Results & Points Page

Butler Brothers Blog

Sign-up for Supercross Live Audio Webcast $29.99 for the season package, or $5.99 for a Individual Race.

Click below to login and listen at 7pm CDT.

Supercrossonline.com/Supercrosslive

Supercrossonline Video Clips

Track map:

New Orleans Track Walk

TrackNewOrleans09.jpg

3DWallpaper2009NewOrleans.jpg

Saturday Schedule

8:00 am Paddock Opens

9:00 am – 11:30 am Technical Inspection / Sound Testing

9:00 am – 12:00 pm Rider / Mechanic / Bonus Awards Participant Registration

11:15 am – 11:45 am Rider Track Walk

11:45 am – 12:00 pm Mandatory Riders Meeting

12:00 pm – 12:15 pm Chapel Service

12:30 pm – 12:50 pm Supercross Lites Group B Timed Qualifying (5 min free)

12:55 pm – 1:15 pm Supercross Lites Group C Timed Qualifying (5 min free)

1:20 pm – 1:40 pm Supercross Lites Group A Timed Qualifying (5 min. free)

1:45 pm – 2:05 pm Supercross Group A Timed Qualifying (5 min free)

2:10 pm – 2:30 pm Supercross Group B Timed Qualifying (5 min free)

2:35 pm – 2:55 pm Supercross Group C Timed Qualifying (5 min free)

3:00 pm – 3:20 pm Track Maintenance

3:20 pm – 3:35 pm Supercross Lites Group C Timed Qualifying

3:40 pm – 3:55 pm Supercross Lites Group B Timed Qualifying

4:00 pm – 4:15 pm Supercross Lites Group A Timed Qualifying

4:20 pm – 4:35 pm Supercross Group A Timed Qualifying

4:40 pm – 4:55 pm Supercross Group C Timed Qualifying

5:00 pm – 5:15 pm Supercross Group B Timed Qualifying

5:20 pm – 6:45 pm Track Maintenance

In each class, the 40 fastest riders from Timed Qualifying will advance to the evening program (the Fast 40). In the Supercross Class only, a rider who is currently in the Top 10 in points that fails to make the Fast 40 will be placed as 21st gate pick in the first heat race.

Evening Program

7:00 pm – 7:30 pm Opening Ceremonies

7:30 pm – 7:40 pm Supercross Lites Heat #1 – 6 Laps, 20 Riders (1-9 to Main Event, 10-20 to LCQ)

7:40 pm – 7:50 pm Supercross Lites Heat #2 – 6 Laps, 20 Riders (1-9 to Main Event, 10-20 to LCQ)

7:50 pm – 8:00 pm Supercross Heat #1 – 8 Laps, 20 Riders (1-9 to Main Event, 10-20 to LCQ)

8:00 pm – 8:10 pm Supercross Heat #2 – 8 Laps, 20 Riders (1-9 to Main Event, 10-20 to LCQ)

8:10 pm – 8:20 pm Supercross Lites Last Chance Qualifier – 4 Laps, 22 Riders (1-2 to Main)

8:20 pm – 8:30 pm Supercross Last Chance Qualifier – 6 Laps, 22 Riders (1-2 to Main)

8:30 pm – 8:40 pm Intermission / Track Maintenance

8:40 pm – 8:55 pm Freestyle Motocross Exhibition

8:55 pm – 9:00 pm Supercross Lites Parade Lap

9:00 pm – 9:20 pm Supercross Lites Main Event – 15 Laps, 20 Riders

9:20 pm – 9:25 pm Supercross Lites Victory Circle

9:25 pm – 9:30 pm Supercross Parade Lap

9:30 pm – 9:50 pm Supercross Main Event – 20 Laps, 20 Riders

9:50 pm – 9:55 pm Supercross Victory Circle

Share this post


Link to post
Share on other sites

March 15 5:00 P.M. ET Lites New Orleans SPEED

March 15 6:00 P.M. ET SX New Orleans SPEED

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×